The Voluntary Sector Initiative is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

Top 10 Advil Allergy Congestion Relief of 2020 – Consumer Guide & Reviews

SaleRank No. #1
Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, 50 Count
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
Rank No. #2
Advil Allergy & Congestion Relief 20 Coated Tablets
  • Includes 20 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets
  • OTC relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
  • Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
  • Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID), and Phenylephrine HCI 10 mg
  • One pill dose to tackle the toughest allergy and congestion symptoms
SaleRank No. #3
Advil Allergy & Congestion Relief Tablets 20 Tablets (Pack of 5)
  • Includes 20 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets
  • OTC relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
  • Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
  • Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID), and Phenylephrine HCI 10 mg
  • One pill dose to tackle the toughest allergy and congestion symptoms
Rank No. #6
Advil Allergy & Congestion Relief 200mg Pain Reliever Fever Reducer: 50 Packets of 1 Coated Tablet - Tj18
  • PAINLESS & SAFE: Made of anti-allergic material, use high technical, built in light, GRATINO blade doesn't cause irritation, redness and cuts on all skin stypes with no burn, no pain.
  • EASY TO MAKE YOUR OWN EYEBROW STYLE: In a minute, removing the smallest hairs instantly, handling easy to make your own shape style, make your eyebrows smooth without tweezers only safy eyebrow trimming.
  • MULTIPLE USES: Covering nose trimmer and ear & hair trimmer uses. Hair from eyebrow, nose, cheeks, leg, underarms, lip, chin and so on will be removed, shaped by using GRATINO eyebrow trimmer.
  • MUST HAVE ITEM: Bring to you convenient, elegent item in your bag, wallet, hand clutch or enven your pocket. Working as a face care gift for women, giving you confident to enjoy your life and explore the world, it's GRATINO eyebrow remover - the best electric eyebrows remover.
  • GUARANTEE: If you are not completely satisfied with the quality of this product, contact us to learn more about the product, we are willing to beside you with a great eyebrow remover.
Rank No. #7
Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose (Pack of 6)
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Rank No. #8
Advil Congestion Relief, Non Drowsy - 10 Coated Tablets, Pack of 2
  • At the heart of our rapidly growing consumer health business is a passionate desire to help people feel better
  • We invest in research and development to find new ways for people to look after themselves, their families and homes
  • Manufactured in United States
Rank No. #9
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
Rank No. #10
Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count
  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
Rank No. #11
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 50 Coated Tablets
  • Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
Rank No. #12
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 20 Coated Tablets
  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
Rank No. #13
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
  • ACTIVE INGREDIENT: The active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense all day allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief
Rank No. #14
Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 2)
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by const- ricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Rank No. #15
ADVIL Congestion Relief PE 20TB
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Rank No. #16
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast Pain Relief
  • Pain Relief At Liquid Speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • Easy To Swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • Safe & Effective: For over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Multiple Sizes: Advil Liqui-Gels Minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
Rank No. #17
Zyrtec 24 Hour Allergy Relief Tablets, Antihistamine Allery Medicine with 10 mg Cetirizine HCI, Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack
  • Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines
  • Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;
SaleRank No. #18
Genexa Allergy Care - 60 Tablets - Multi-Symptom Allergy Medication - Certified Vegan, Organic, Gluten Free & Non-GMO - Homeopathic Remedies
  • Multi-symptom allergy relief: Formulated to promote allergy relief in symptoms such as irritated eyes, runny nose, sinus pressure, sneezing, nasal congestion, and itchy nose and throat
  • Safe for daily use: Non-drowsy formula with no known drug interactions so you can feel good about the allergy medication you put in your body and help get ahead of your allergy-related symptoms.
  • Physician-formulated: Allergy Care’s organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • Worry-free ingredients you deserve: No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified vegan, gluten-free, organic, lactose free, & non-GMO.
  • Easy to use: Made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Made in the USA with globally sourced organic ingredients.
SaleRank No. #19
Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, White Grape - 4 Fl Oz
  • One 4 fluid ounce bottle of white grape flavored Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children
  • Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine
  • Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething
  • Liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables
  • Liquid Advil for children ages 2 to 11 years
SaleRank No. #20
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older

Last update on 2021-09-07 / Affiliate links / Images from Amazon Product Advertising API

We’ve made a buying guide of top 10 Advil Allergy Congestion Relief for our consumer to review. The reports above show ratings of the best overal, best cheap Advil Allergy Congestion Relief to buy in 2020.

If you think there is mislead information on any products and services, feel free to contact our experts at any time.